Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Having brownish mucoid discharge. Had spotting after intercourse. Took emergency pill. Will I get pregnant?

hello, i had some amount of spotting after 24 hours of intercourse and then took emergency pill i.e. at 30hours after intercourse, after 3days of ipill intake i have brownish mucoid discharge for 2days, today is the 5th day and its continuing to bleed , please guide me through the whole physiology and give me the correct advice, its very important. i belong to a conservative family and it is really important for me to not be pregnant. hope you connect to my problem. thanks and regards for your insightful consultation.
Asked On : Sat, 23 Feb 2013
Answers:  1 Views:  13
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for writing to us.
If you have taken the emergency pill with in 24 hours of the unprotected intercourse then the chances of conception are minimal. The mild spotting that you are having could be due to the side effect of the emergency pill that you have taken.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal ,
Answered: Fri, 27 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor